Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 269, NWS Jackson, MS

June 17, 2016Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 17, 2016, 5:30 PM CDT for Jones County, Mississippi. It was in force for 60 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 5:30 PM CDT (22:30 UTC)
Expired
Jun 17, 2016, 6:30 PM CDT
In force
60 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:35 PM CDTTSTM WND DMG4 N Laurel, MS*** 1 INJ *** FALLING LIMBS CAUSED ONE INJURY IN THE SHADY GROVE COMMUNITY IN JONES COUNTY. PERSON INJURED WAS TRANSPORTED TO THE HOSPITAL.
Jun 17, 5:35 PM CDTTSTM WND DMGSandersville, MSTREES DOWNED AT THE INTERSECTION OF BONNER ROAD AND CLAIBORNE ROAD. POWERLINES WERE ALSO DOWNED ON WEST MAIN STREET.
Jun 17, 5:45 PM CDTTSTM WND DMG2 Nne Laurel, MSTREE DOWNED ON 7TH AVENUE NEAR HIGHLAND CHURCH.
Jun 17, 5:45 PM CDTTSTM WND DMG4 E Laurel, MSTREES AND POWERLINES DOWNED AT 1835 HIGHWAY 184 E.
Jun 17, 5:45 PM CDTTSTM WND DMG5 Wsw Moss, MSPOWERLINES DOWNED IN ROADWAY ON WELCH ROAD OFF OF HIGHWAY 533.
Jun 17, 5:50 PM CDTTSTM WND DMG3 Ene Tuckers Crossing, MSTREE WAS DOWNED ALONG LOWER MYRICK ROAD IN LAUREL.
Jun 17, 5:50 PM CDTTSTM WND DMG3 Nne Laurel, MSTREES DOWN ON POWER LINES AND ROAD PARTIALLY BLOCKED AT 600 BLOCK OF STATE STREET
Jun 17, 5:50 PM CDTTSTM WND DMGLaurel, MSTREE DOWN ALONG 5TH ST AND TREE ON HOME ALONG 6TH AVE. NO INJURIES.
Jun 17, 5:55 PM CDTTSTM WND DMG4 Nnw Ellisville, MSTREES AND LINES DOWN ALONG HIGHWAY 29 N NEAR PLEASANT RIDGE BAPTIST CHURCH.
Jun 17, 6:00 PM CDTTSTM WND DMG1 Wsw Ellisville, MSTREES DOWNED ON HIGHWAY 590 NEAR ELLISVILLE CAUSING A PARTIAL ROAD BLOCKAGE.
Jun 17, 6:00 PM CDTTSTM WND DMG3 Ese Ellisville, MSTREE WAS DOWNED ON SPUR LINE ROAD CAUSING PARTIAL ROAD BLOCKAGE.
Jun 17, 6:00 PM CDTTSTM WND DMG4 Ese Ellisville, MSTREE DOWN ON POWER LINES AT 163 IRA G ODUM ROAD. DOWNED POWER LINE SET FIRE TO A PASTURE.
Jun 17, 6:05 PM CDTTSTM WND DMG3 Wnw Ellisville, MSTREE DOWN ON TOWNSHIP ROAD IN ELLISVILLE.
Jun 17, 6:05 PM CDTTSTM WND DMG7 Wnw Ellisville, MSTREES AND POWERLINES DOWN BLOCKING SANDHILL CHURCH ROAD.
Jun 17, 6:10 PM CDTTSTM WND DMG1 N Moselle, MSTREE DOWNED ALONG PITTMAN ROAD IN SOUTHWEST JONES COUNTY.
Jun 17, 6:10 PM CDTTSTM WND DMG5 Ese Moselle, MSMULTIPLE TREES DOWNED AT THE INTERSECTION OF AUGUSTA ROAD AND OVETT-MOSELLE ROAD.
Jun 17, 6:15 PM CDTTSTM WND DMG4 Nne Ellisville, MSTREES AND POWERLINES DOWN ALONG THE 5400 BLOCK ON HIGHWAY 11 N.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:37 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1781 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

354 
WUUS54 KJAN 172230
SVRJAN
MSC067-172330-
/O.NEW.KJAN.SV.W.0269.160617T2230Z-160617T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JONES COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 630 PM CDT

* AT 529 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BAY SPRINGS TO NEAR HEIDELBERG TO 8 MILES SOUTH
  OF GOODWATER...MOVING SOUTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SANDERSVILLE AND MOSS AROUND 545 PM CDT. 
  MILL CREEK AROUND 550 PM CDT. 
  TUCKERS CROSSING AROUND 610 PM CDT. 
  LAUREL AND HEBRON AROUND 615 PM CDT. 
  ELLISVILLE AROUND 620 PM CDT. 
  OVETT AROUND 625 PM CDT. 
  MOSELLE AND EASTABUCHIE AROUND 630 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
RHODES...SOSO AND PINEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3180 8940 3183 8894 3143 8894 3143 8940
TIME...MOT...LOC 2229Z 015DEG 24KT 3202 8930 3190 8908 3179 8881 

HAIL...1.00IN
WIND...60MPH
 
$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:46 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 17, 4:46 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
446 PM CDT FRI JUN 17 2016

...SEVERE STORMS WILL CONTINUE FOR THIS AFTERNOON INTO THIS EVENING
AS WELL AS OPPRESSIVE HEAT WANES TOWARD THE EVENING...

Latest satellite imagery showed the severe cold top complex of
storms moving south in the ArkLaMiss. It was immersed in a very
unstable airmass. On the surface the back door front was making its
way toward my northern counties. Temps across the ArkLaTex were from
the rain cooled lower 80s to the middle 90s. We have been receiving
reports of trees down in some of our warned counties. Hi res models
continue to show the complex moving rapidly through the region and
will exit by early evening via severe thunderstorm watch. The
primary risks will continue to be gusty winds to 70 mph and quarter
sized hail.

For tonight expect the complex to exit the cwa by early evening.
However rain chances will continue through the night as the front
passes through the region through early Saturday. As we push through
the weekend rain chances will continue as a series of weak
disturbances cross the region in the wake of the front to the south.
Meanwhile mid-upper ridging will be building over the region from a
600 dkm high from the plains. Highs will be slightly cooler over the
weekend with highs mainly in the lower 90s Saturday as well as
middle 80s to around 90 Sunday. With slightly lower dewpoints heat
indices will stay below 100 through the weekend./17/

.LONG TERM...Monday through Thursday...The extended portion of the
forecast will be characterized by more seasonable temperatures, with
a couple shots of slightly drier air possible.

Mid level heights will increase as mid level drying continues Monday
into Tuesday, resulting in a continued decrease in rain chances.
This will allow temps to begin to tick back upward through the low
90s to possibly mid 90s in a few spots. By Wednesday into Thursday
we could see a reprise of what we are seeing at the end of this
week. Another shortwave is forecast to round the eastern perimeter
of the mid/upper trough on the nose of an upper jet max extending
from the lower Appalachians back into the Canadian Prairies. This
will likely nudge another backdoor cold front into the region,
bringing increased rain chances over the middle portion of the week.
This could also result in a similar influx of drier air over much of
the area by the end of the week. /DL/17/

&&

.AVIATION...VFR conditions will prevail for much of the TAF period.
The focus for restricted conditions will be on the timing of storms.
These should be moving SSE quickly and the duration of restrictions
should be small. However, gusty winds to 40kts or higher will be
possible. Outside of storms, VFR conditions are expected. There may
be some small window of MVFR vis conditions in the 10-13z
timeframe for locations that see more rain. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  92  72  88 /  32  27  19  23
Meridian      73  94  72  90 /  33  31  21  11
Vicksburg     74  92  73  89 /  35  25  17  31
Hattiesburg   75  91  73  87 /  34  43  33  36
Natchez       74  91  73  86 /  30  33  27  46
Greenville    74  92  74  89 /  26  15   6  14
Greenwood     72  92  73  89 /  21  15   7  10

&&

.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
     072>074.

LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.

&&

17/CME/BB/DL
Hazardous weather outlook, Jun 17, 11:10 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1110 AM CDT FRI JUN 17 2016

ARZ074-LAZ007>009-015-016-023>026-MSZ053-059>062-181615-
ASHLEY-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-
1110 AM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...SOUTH CENTRAL MISSISSIPPI...AND
SOUTHWEST MISSISSIPPI.

.DAY ONE...THE REST OF TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...REMAINDER OF TODAY

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...REMAINDER OF TODAY

HOT AND HUMID CONDITIONS WILL CONTINUE TODAY WITH HEAT INDICES
PEAKING BETWEEN 105 AND 110 DEGREES FROM MIDDAY THROUGH AFTERNOON. A
HEAT ADVISORY REMAINS IN EFFECT.

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE AFTERNOON INTO
EARLY EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST
OF TODAY.

ARZ075-MSZ018-019-025>052-054>058-063>066-072>074-181615-
CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
1110 AM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHEAST MISSISSIPPI...
AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...THE REST OF TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...REMAINDER OF TODAY

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...REMAINDER OF TODAY

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO PORTIONS OF
THIS EVENING. STORMS WILL MOVE SOUTH SOUTHEAST OUT OF NORTHERN
MISSISSIPPI. DAMAGING WINDS UP TO 70 MPH AND QUARTER SIZED HAIL ARE
THE PRIMARY THREAT.

HOT AND HUMID CONDITIONS WILL CONTINUE TODAY WITH HEAT INDICES
PEAKING BETWEEN 105 AND 110 DEGREES FROM MIDDAY THROUGH AFTERNOON. A
HEAT ADVISORY REMAINS IN EFFECT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST
OF TODAY.

CME

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jun 17, 5:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     DE KALB                 32.77N 88.66W
06/17/2016                   KEMPER             MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS THE COUNTY

&&

CME
Special weather statement, Jun 17, 5:09 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CDT FRI JUN 17 2016

MSZ042-043-049-056-172300-
SMITH MS-MADISON MS-YAZOO MS-RANKIN MS-
509 PM CDT FRI JUN 17 2016

...STRONG WIND GUSTS WILL AFFECT EASTERN RANKIN...NORTHEASTERN
YAZOO...SMITH AND MADISON COUNTIES UNTIL 600 PM CDT...

AT 507 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
GUST FRONT ALONG A LINE EXTENDING FROM NEAR EBENEZER TO NEAR LUDLOW
TO NEAR ROSE HILL. MOVEMENT WAS SOUTHWEST AT 25 MPH.

WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS GUST FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EAST CENTRAL MISSISSIPPI.

LAT...LON 3185 8932 3229 9006 3236 9011 3240 9007
      3240 9013 3295 9017 3288 8997 3288 8973
      3263 8974 3258 8978 3236 8973 3222 8973
      3221 8933
TIME...MOT...LOC 2207Z 050DEG 15KT 3298 9014 3252 8970 3220 8900

EEC
Local storm report, Jun 17, 5:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     2 E BLACK HAWK          33.33N 89.98W
06/17/2016                   CARROLL            MS   EMERGENCY MNGR

            TREE DOWN ALONG HWY 430

&&

CME
Local storm report, Jun 17, 5:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     UNION                   32.57N 89.12W
06/17/2016                   NEWTON             MS   911 CALL CENTER

            REPORT OF MULTIPLE TREES DOWN ALONG THE INTERSECTION OF
            GIBSON ROAD AND CONEHATTA ROAD...HIGHWAY 15 AND HIGHWAY
            494. LIKELY ASSOCIATED WITH OUTFLOW BOUNDARY.

&&

DCOX
Local storm report, Jun 17, 5:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     HILLSBORO               32.46N 89.51W
06/17/2016                   SCOTT              MS   LAW ENFORCEMENT

            TREE DOWN ON OLD JACKSON RD

&&

CME
Local storm report, Jun 17, 5:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     MCCOOL                  33.20N 89.34W
06/17/2016                   ATTALA             MS   UTILITY COMPANY

            POWER LINE DOWN IN MCCOOL CAUSING SEVERAL OUTAGES.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 1:08 PM CDTSpecial Weather StatementJANLowndes37 min
Jun 17, 1:26 PM CDTSevere Thunderstorm WarningJANClay, Lowndes64 min
Jun 17, 1:35 PM CDTSpecial Weather StatementJANGrenada25 min
Jun 17, 1:53 PM CDTSevere Thunderstorm WarningJANClay, Webster52 min
Jun 17, 2:01 PM CDTSpecial Weather StatementJANGrenada29 min
Jun 17, 2:26 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha54 min
Jun 17, 2:46 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster59 min
Jun 17, 2:48 PM CDTSevere Thunderstorm WarningJANNoxubee72 min
Jun 17, 2:56 PM CDTSevere Thunderstorm WarningJANChoctaw, Winston64 min
Jun 17, 3:00 PM CDTSpecial Weather StatementJANLeflore30 min
Jun 17, 3:28 PM CDTSevere Thunderstorm WarningJANKemper47 min
Jun 17, 3:43 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Winston62 min
Jun 17, 3:54 PM CDTSpecial Weather StatementJANLeflore51 min
Jun 17, 4:01 PM CDTSevere Thunderstorm WarningJANLeflore59 min
Jun 17, 4:07 PM CDTSpecial Weather StatementJANLauderdale53 min
Jun 17, 4:13 PM CDTSevere Thunderstorm WarningJANLauderdale47 min
Jun 17, 4:27 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott78 min
Jun 17, 4:38 PM CDTSevere Thunderstorm WarningJANClarke, Jasper82 min
Jun 17, 4:46 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Leflore74 min
Jun 17, 5:09 PM CDTSpecial Weather StatementJANMadison, Rankin, Smith51 min
Jun 17, 5:18 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower72 min
Jun 17, 5:26 PM CDTSevere Thunderstorm WarningJANScott, Smith49 min
Jun 17, 6:05 PM CDTSpecial Weather StatementJANHinds, Rankin, Simpson, Yazoo55 min
Jun 17, 6:06 PM CDTSevere Thunderstorm WarningJANLeflore54 min
Jun 17, 6:12 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Lamar63 min
Jun 17, 6:15 PM CDTSevere Thunderstorm WarningJANMadison, Rankin45 min
Jun 17, 6:17 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore73 min
Jun 17, 6:31 PM CDTSevere Thunderstorm WarningJANBolivar, Humphreys, Sunflower, Washington74 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.